# SDR CA960510103

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17760
- Condition: Broken
- Location: Nr 2&3 Cyl Area
- Component: Lyc, TIO540J2BD
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

(CAN)IN CRUISE, ENGINE RUNNING ROUGH AND LOSING POWER. ENGINE SHUTDOWN. MAINTENANCE FOUND THAT TURNING PROP BY HAND RESULTED IN NO ROTATION ON 3,4,5 & 6 CYLINDERS INDICATING A BROKEN CRANKSHAFT. ENGINE ROUTED TO SHOP FOR FURTHER INVESTIGATION.
